# SDR DXTA2024121101439

- Difficulty date: December 8, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 16,287 hours, 12,402 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: CABIN DOOR WILL NOT OPEN WITH MAIN DOOR HANDLE. VERIFIED THE FAUL TY WAS ACTIVE. WE ADJUSTED THE POSTION OF THE LATCH PLATE AND PERFORMED MULTIPLE SUCCESFUL OPS CHECKS ON BOTH OPENING LOCKING AND THEN RE UNLOCKING THE DOOR. AFTER THAT WE ALSO / VERIFIED THE PRECATCH WAS OPERATIONAL.ALL WORK DONE IN REF TO CE 560XLS 52-10-00
